Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


severe back pain with half dosage Epzicom
Nov 20, 2011

can a buildup of Epzicom cause severe lower back pain, even half dosage taken for 4 months with 100 mg Reyataz?

Response from Dr. Young

Hello and thanks for posting.

No, I would not expect that either of the medications in Epzicom (abacavir or lamivudine) to cause low back pain.

Now, that said, I'm very concerned about the dosing of your medications. Is your health care provider aware of you taking only half of your Epzicom (it should be dosed 1 tablet, once-daily)? Are you really taking 100 mg of atazanavir (Reyataz)? 'Taz should be dosed with meals, 300 mg, once daily (if taken with 100 mg of ritonavir) or 400 mg once-daily.

Make sure that you check in with your health care provider to make sure that you're on the right doses. Taking too low of a dose could jeopardize the effectiveness of your meds and select for drug-resistant HIV.

BY



Previous
Yellow Eyes after 3 months
Next
severe insomnia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement